Monday, July 28, 2014

Tuesday, September 02, 2008 Laura Dennis, Community Member, asks

Q: Would Levaquin cause the calves of my legs to hurt when I walk?

I took one tablet Friday and on Saturday and the muscles in the calves hurt so bad I

couldn't hardly walk. I had to call the pharmiacist and a doctor. Told me to stop the

medicine. Today is Tuesday and they still hurt.

Answer This
Answers (1)
Vince, Community Member
12/24/10 10:07am

The same thing has just happened to me {12-24-10}. I see that this post is over two years old and I am dieing to know if this pain will go away. Please respond and let me know how you are doing now so I can get an idea of what to expect. Thank you in advance.....Vince

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Laura Dennis, Community Member— Last Modified: 06/17/12, First Published: 09/02/08